Genericity of dimension drop on self-affine sets
Käenmäki, A., & Li, B. (2017). Genericity of dimension drop on self-affine sets. Statistics and Probability Letters, 126, 18-25. doi:10.1016/j.spl.2017.02.028
Julkaistu sarjassaStatistics and Probability Letters
© 2017 Elsevier B.V. This is a final draft version of an article whose final and definitive form has been published by Elsevier. Published in this repository with the kind permission of the publisher.
We prove that generically, for a self-affine set in Rd, removing one of the affine maps which defines the set results in a strict reduction of the Hausdorff dimension. This gives a partial positive answer to a folklore open question.